Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Singular integral operators over a Hilbert space


Author: Michael J. Fisher
Journal: Trans. Amer. Math. Soc. 131 (1968), 437-465
MSC: Primary 47.70; Secondary 45.00
DOI: https://doi.org/10.1090/S0002-9947-1968-0223940-1
MathSciNet review: 0223940
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 47.70, 45.00

Retrieve articles in all journals with MSC: 47.70, 45.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1968-0223940-1
Article copyright: © Copyright 1968 American Mathematical Society